# SDR FDEA200906041919

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A53980022208
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON LT AFT PAX DOOR FAIL SAFE RING AT C 73A, P26 REPAIR PERFORMED BY REWORK TO SMOOTH CONTOUR, PERFORM NDT FOR CRACK FREE   CONDITION IAW RAS/EFW/9000185/2009 ISS A, APPROVED BY EA 6-5310-129192.
